# SDR TWAA9715301

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47676
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

STL - FLT 407 - NOSE GEAR DOOR VIBRATION AFTER GEAR RETRACTED ON TAKEOFF.  CYCLED GEAR, NO HELP.  UPON RETURN TO GATE FOUND LEFT NOSE GEAR DOOR DOWN.  CLOSED GEAR DOOR AND PERFORMED GEAR DOOR PULL CHECK.  CHECKED NORMAL.  (M)
